Zenpep

Posted by habook @habook, Mar 16 3:00pm

So after 2.5 years of taking every test known to humans. Go to a great GI doctor in Dallas and told her the same thing I told all the other drs. And boom she puts me on zenpep. Yes I have lost 12 lbs, yes I feel like my muscles are now getting proteins. But I have other side affects. I am not sure from MEC or type off food. Like I just ate a sandwich and my whole body is on fire. Some times I get rashes. My body still aches but not as bad before meds. And tramadol does nothing to help. Anyone with ideas. I haven’t taken hydros in 3-4 years but seems like it would help. But it’s not worth the effort to get a dr to write?????

I have been on Zenpep for a year. I haven't experienced any of the side effects you mentioned. One thing I've noticed is I must eat immediately when I take them or my bellies on fire and I feel bad.Hope things get better soon. Tramadol is the equivalent of baby aspirin.

REPLY
@mutter3

I have been on Zenpep for a year. I haven't experienced any of the side effects you mentioned. One thing I've noticed is I must eat immediately when I take them or my bellies on fire and I feel bad.Hope things get better soon. Tramadol is the equivalent of baby aspirin.

Jump to this post

Thanks I think. Did here ever tell you why you needd.

REPLY

According to the website https://www.zenpep.com/ you should tell your doctor of the side effects you are having.

Wishing you better days,
ZeeGee

REPLY
Please login or register to post a reply.